# SDR 7C7A2023081900049

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 44,732 hours, 48,990 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: APT761000100DW
- Part serial: 61034710
- Condition: Faulty
- Location: Unknown
- Part time: 44,732 hours, 48,990 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 OIL PRESSURE GAUGE SHOWED LOW MOMENTARILY THEN CAME BACK UP. EMERGENCY WAS DECLARED AND RETURNED TO ANC. R/R#2 OIL PRESSURE SENSOR SWITCH.
